Alert archive / Ohio / Wind Advisories in 2014

Wind Advisory 6, NWS Wilmington, OH

April 4, 2014Fayette County, Union County, Wayne County, Indiana; 17 counties in Ohio

NWS Wilmington, OH issued this wind advisory at Apr 4, 2014, 4:32 AM EDT for Fayette County, Union County, Wayne County, Indiana; 17 counties in Ohio. It took effect at Apr 4, 2014, 1:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2014, 4:32 AM EDT (08:32 UTC)
In effect from
Apr 4, 2014, 1:00 PM EDT
Expired
Apr 4, 2014, 9:00 PM EDT
In force
8 hr
Issued by
NWS Wilmington, OH

Counties Fayette County, IN, Union County, IN, Wayne County, IN, Auglaize County, OH, Champaign County, OH, Clark County, OH, Darke County, OH, Delaware County, OH, Franklin County, OH, Greene County, OH, Hardin County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH, Shelby County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 75 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2014-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2014-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1245 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
421 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

863 
WWUS71 KILN 040832
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
432 AM EDT FRI APR 4 2014



INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-041645-
/O.NEW.KILN.WI.Y.0006.140404T1700Z-140405T0100Z/
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...XENIA
432 AM EDT FRI APR 4 2014

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
EDT THIS EVENING.

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. ISOLATED
  GUSTS TO 50 MPH WILL BE POSSIBLE THIS AFTERNOON INTO EARLY
  EVENING.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
3 follow-up statements
028 
WWUS71 KILN 041350
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
950 AM EDT FRI APR 4 2014

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-042200-
/O.CON.KILN.WI.Y.0006.140404T1700Z-140405T0100Z/
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...XENIA
950 AM EDT FRI APR 4 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM EDT THIS EVENING...

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. 
 
* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
253 
WWUS71 KILN 041942
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
342 PM EDT FRI APR 4 2014

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-050100-
/O.CON.KILN.WI.Y.0006.000000T0000Z-140405T0100Z/
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...XENIA
342 PM EDT FRI APR 4 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING...

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
493 
WWUS71 KILN 050050
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
850 PM EDT FRI APR 4 2014


INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-050200-
/O.EXP.KILN.WI.Y.0006.000000T0000Z-140405T0100Z/
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...XENIA
850 PM EDT FRI APR 4 2014

...WIND ADVISORY WILL EXPIRE AT 9 PM EDT THIS EVENING...

WINDS ACROSS THE REGION ARE SLOWLY BEGINNING TO WEAKEN. THIS
TREND WILL CONTINUE THROUGHOUT THE EVENING. AN ISOLATED LOCATION
MIGHT SEE SUSTAINED WINDS OVER 30 MPH OR A GUST ABOVE 45 MPH IN
THE NEXT HOUR OR SO...HOWEVER THIS WILL NOT BE THE RULE. THEREFORE
THE WIND ADVISORY WILL BE ALLOW TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Apr 4, 3:54 AM EDT, 38 minutes earlier.

Area forecast discussion, Apr 4, 3:54 AM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
354 AM EDT FRI APR 4 2014

.SYNOPSIS...
DEEP LOW PRESSURE WILL TRACK THROUGH THE GREAT LAKES WITH AN
ASSOCIATED COLD FRONT SWEEPING EAST THROUGH THE REGION TODAY.
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL ACCOMPANY THE FRONT.
HIGH PRESSURE WILL BUILD IN FOR THE WEEKEND RETURNING DRY
CONDITIONS AND COOL TEMPERATURES. ANOTHER LOW WILL MOVE INTO THE
REGION MONDAY WITH MORE SHOWERS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MID LEVEL SHORTWAVE TO LIFT NE FROM THE CENTRAL PLAINS INTO THE
UPPER MS VLY THIS MORNING AND ACRS THE GREAT LAKES THIS
AFTN/EVENING. 50 KT LOW LEVEL JET DEVELOPS IN RESPONSE TO THIS S/W
WITH VERY FAVORABLE MOISTURE TRANSPORT INTO TH E OHIO VALLEY.
PRECIPITABLE WATER VALUES AROUND 250 PERCENT OF NORMAL THRU THE
MORNING. AREA OF CONVECTION ACRS SRN INDIANA AND WESTERN KY
SPREADING EAST ACRS ILN/S SOUTHERN FA. RAINFALL RATES OF 1.25 TO 1.5
INCHES PER HOUR HAVE BEEN OBSERVED IN THE STRONGEST STORMS. EXPECT
THIS CONVECTION TO CONTINUE EAST ACRS THE REGION AND EXPAND NORTH.
THEREFORE...HAVE EXPANDED THE FLOOD WATCH ACRS THE EAST. THIS THREAT
FOR HEAVY RAIN WILL PERSIST UNTIL THE COLD FRONT SWEEPS EAST THIS
AFTN. SO HAVE EXTENDED THE EXISTING FLOOD WATCH UNTIL 18Z.

REGARDING POTENTIAL FOR SEVERE WEATHER TODAY...THE THREAT LOOKS TO
BE EARLY AND GENERALLY ALONG AND SOUTH OF THE OHIO RIVER. MAIN
SEVERE WX THREAT WILL BE ASSOCIATED WITH LEADING CONVECTIVE LINE ON
THE MCS/S LEADING EDGE. WILL MENTION THIS SEVERE THREAT THIS MORNING
IN THE HWO FOR AREAS ALONG AND SOUTH OF THE OHIO RIVER.

WIND WILL INCREASE THIS AFTN AS THE PRESSURE GRADIENT INCREASES WITH
DEEPENING SFC LOW PASSING THRU THE GREAT LAKES. THE BEST CHANCE FOR
WIND ADVSY CRITERIA WILL OCCUR ACRS WEST CENTRAL OHIO THIS AFTN
WHERE WESTERLY 40-45 KT 8H JET PASSES THRU LATER TODAY. AT THIS TIME
WILL KEEP THE WINDS JUST BELOW ADVSY CRITERIA BUT THIS WILL HAVE TO
BE WATCHED.

WITH THE REGION IN THE WARM SECTOR THIS MORNING HIGHS EXPECTED TO
RANGE FROM THE LOWER 60S NW TO NEAR 70 SE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
DEEP SFC LOW PRESSURE TO PIVOT FROM THE GREAT LAKES INTO SE CANADA
AS HIGH PRESSURE BEGINS TO NOSE IN OVERNIGHT. GUSTY WEST WINDS
CONTINUE INTO THE EVENING AND THEN DIMINISH OVERNIGHT AS THE
PRESSURE GRADIENT RELAXES. AS THIS HIGH BUILD CLOUDS WILL DIMINISH
OVERNIGHT. LOWS WILL BE BELOW NORMAL TONIGHT...RANGING FROM THE
LOWER 30S NW TO NEAR 40 SE.

SFC HIGH PRESSURE TO BECOME CENTERED OVER OHIO ON SATURDAY. THIS
HIGH WILL PROVIDE DRY CONDITIONS. EXPECT A GOOD DEAL OF SUNSHINE BUT
TEMPERATURES BELOW NORMAL WITH HIGHS AROUND 5 DEGREES BELOW
NORMAL...RANGING FROM NEAR 50 NW TO THE UPPER 50S SE.

SFC HIGH TO BUILD INTO THE MID ATLANTIC WITH A RETURN FLOW
DEVELOPING SUNDAY. EXPECT TO SEE CONTINUED DRY CONDITIONS SUNDAY
WITH MODERATING TEMPERATURES. NEXT CHANCE FOR PRECIPITATION TO HOLD
OFF UNTIL LATE SUNDAY NIGHT. TEMPERATURES EXPECTED TO BE CLOSE TO
NORMAL SUNDAY...RANGING FORM THE UPPER 50S NW TO THE LOWER 60S SE.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
LOW PRESSURE WILL LIFT NORTHEAST OUT OF TEXAS SUNDAY NIGHT AND
CROSS THE OHIO VALLEY ON MONDAY...OVERSPREADING RAIN WITH EMBEDDED
THUNDERSTORMS. KEPT THE CHANCE OF THUNDER WHERE RAIN WAS LIKELY OR
HIGHER. LATEST MODEL RUNS HAVE A BIT MORE TIMING DIFFERENCES THAN
THIS TIME YESTERDAY. UPPER LEVEL FORECASTS ARE GEARING TOWARDS A
MORE OPEN H5 TROUGH /ECMWF AND CANADIAN/ VERSUS A CLOSED LOW
/GFS/. THE STRONGER CLOSED LOW IS A BIT LAGGING IN TIME AND THE
PRECIP FIELDS FROM THE GFS TAKE LONGER TO EXIT AND LINGER THROUGH
DAYBREAK TUESDAY. COLD ADVECTION WITH A STILL DEEPENING LONGWAVE
TROUGH IN THE EASTERN U.S. ON TUESDAY HAD A CONTINUED CHANCE OF A
SHOWER IN THE REGION BUT THERE IS LITTLE LOWER SUPPORT OR MOISTURE
FIELDS TO SUGGEST THAT SHOWERS WOULD BE PRESENT. I SPLIT THE
DIFFERENCE AND HAVE VERY LOW CHANCE POPS FOR THIS TIME FRAME.

HIGH PRESSURE BUILDS IN ON WEDNESDAY AND RETURN FLOW SETS UP THE
LATTER PART OF THE WEEK WITH A RETURN TO NORMAL TEMPERATURES
EXPECTED MID WEEK AND THEN A NICE WARMUP THURSDAY.

GIVEN THE ABUNDANT MOISTURE/CLOUD COVER/POTENTIAL PRECIP FOR THIS
TIME FRAME...HIGHS WILL BE COOLER THAN SEASONAL NORMS THROUGH THE
PERIOD AND LOWS WILL LIKELY BE AT OR WARMER. ONE LOW TEMP EXCEPTION
IS WED MORNING WITH CAA AND POSSIBLE CLEARING SKIES.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
LOW PRESSURE AND ASSOCIATED FRONTS ARE CAUSING PROBLEMS FOR
AVIATION. SHOWERS AND THUNDERSTORMS DEVELOPING IN A VERY MOIST AND
UNSTABLE AIRMASS ARE BEGINNING TO AFFECT TAF SITES FROM THE
SOUTHWEST. TAF SITES WILL SEE FLIGHT CONDITIONS AS LOW AS IFR WITH
SOME OF THE THUNDERSTORMS. CEILINGS BELOW 1000 FEET AND
VISIBILITIES BELOW 5SM ARE POSSIBLE.

ONCE THE SHOWERS AND THUNDERSTORMS MOVE EAST EARLY THIS
AFTERNOON...CONDITIONS WILL IMPROVE TO VFR BUT WINDS WILL BE
GUSTING OVER 30 KNOTS FROM THE WEST IN A VERY TIGHT PRESSURE
GRADIENT. WINDS WILL SUBSIDE AND CEILINGS MAY BECOME SCATTERED
NEAR THE END OF THE TAF PERIOD AS HIGH PRESSURE MOVES IN.

OUTLOOK...MVFR/IFR CEILINGS AND VISIBILITIES POSSIBLE MONDAY
ALONG WITH A CHANCE OF THUNDERSTORMS.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082-088.
KY...FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR KYZ089>100.
IN...FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...FRANKS
AVIATION...CONIGLIO
Hazardous weather outlook, Apr 4, 4:02 AM EDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
402 AM EDT FRI APR 4 2014

INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>065-
070>074-077-050815-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-HARDIN-MERCER-
AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
402 AM EDT FRI APR 4 2014

...FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

BEHIND THE COLD FRONT TODAY...WESTERLY WINDS WILL BECOME STRONG.
GUSTS OF 35 TO 45 MPH ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY GUSTY WINDS AND FLOODING
TODAY.

INZ075-080-KYZ089>100-OHZ078>082-088-050815-
OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-CLERMONT-BROWN-HIGHLAND-
ADAMS-PIKE-SCIOTO-
402 AM EDT FRI APR 4 2014

...FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE EARLY THIS MORNING.
THE PRIMARY THREAT WILL BE DAMAGING WINDS.

BEHIND THE COLD FRONT THIS AFTERNOON...WESTERLY WINDS WILL BECOME
STRONG. GUSTS OF 35 TO 45 MPH ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY GUSTY WINDS AND FLOODING
TODAY.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 2:02 AM EDTFlash Flood WarningILNSwitzerland7 hr
Apr 4, 2:12 AM EDTAreal Flood AdvisoryILNDearborn, Fayette, Franklin, Ohio, Ripley, Switzerland and 2 more9 hr
Apr 3, 10:07 PM EDTRiver Flood WarningILNHamilton4 days
Apr 4, 2:30 AM EDTFlash Flood WarningILNBrown, Clermont7 hr
Apr 4, 3:05 AM EDTAreal Flood AdvisoryILNBrown, Butler, Clermont, Hamilton, Montgomery, Preble and 1 more8 hr
Apr 4, 3:44 AM EDTFlash Flood WarningILNAdams, Pike, Scioto6 hr
Apr 4, 4:20 AM EDTAreal Flood AdvisoryILNClark, Clinton, Fayette, Greene, Highland, Madison6 hr
Apr 4, 5:56 AM EDTAreal Flood WarningILNButler, Hamilton12 hr
Apr 4, 6:36 AM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Hocking, Licking, Pickaway and 2 more4 hr
Apr 4, 9:00 AM EDTAreal Flood AdvisoryILNBrown, Clermont5 hr
Apr 4, 9:41 AM EDTAreal Flood AdvisoryILNAdams, Pike, Scioto5 hr
Apr 4, 11:55 AM EDTRiver Flood WarningILNButler8 hr
Apr 4, 7:59 PM EDTRiver Flood WarningILNPickaway43 hr

Nearby

Wind Advisories in Ohio, 2014Wind Advisories in Indiana, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.